Metric utility functions

Mehta G.B. (1995) Metric utility functions. Journal of Economic Behavior and Organization, 26 2: 289-298. doi:10.1016/0167-2681(94)00025-A

Author Mehta G.B.
Title Metric utility functions
Journal name Journal of Economic Behavior and Organization   Check publisher's open access policy
ISSN 0167-2681
Publication date 1995
Sub-type Article (original research)
DOI 10.1016/0167-2681(94)00025-A
Volume 26
Issue 2
Start page 289
End page 298
Total pages 10
Subject 1407 Organizational Behavior and Human Resource Management
2002 Cultural Studies
Abstract An objective of this paper is to analyze in detail the structure of a money-metric function, i.e. a p-section of the Mckenzie expenditure function. We view this function from a new perspective and show that it is similar in structure to the metric utility functions of Wold and Arrow-Hahn. A generalization of the Arrow-Hahn theorem on utility functions is also obtained.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 04:32:12 EST by System User